# SDR SWAA091681

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 73,891 hours, 68,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT LOOSE AT ROW 8.  REMOVED AND REPLACED LIGHT ASSY PER MM.
